# SDR UIEA2014111300594

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,480 hours, 18,976 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV STATUS MSG ON ENG START.  DURING DDG DEACTIVATION PROCEDURE, MSG EXTINGUISHED, REACTIVATED PRV & ACCOMPLISHED OPERATIONS.  CHECKED IAW AMM 36-11-18 413 F - G PASS, MSG DID NOT RECUR.
